Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes sweating headaches,sore skin and fluid retention?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2002
Answered : 3190 Questions
Hi im 38 years old I have a history of skin cancer copd gastritis and ive had a full hysterectomy ive now been suffering sweating headaches sore skin my gp done bloods and HB was high Haematocrit was high MCV was high and MCH was high can you help me please
Posted Thu, 20 Mar 2014 in Blood Disorders
Answered by Dr. Deepak Kishore Kaltari 1 hour later
Brief Answer: high hemoglobin likely to be due to COPD Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the day Dear Ms XXXXXXX Chronic obstructive Pulmonary disease (COPD) individual have relative Hypoxia (reduced oxygen content in blood due to Pulmonary pathology). This relative hypoxia stimulates release of Erythropoetin ( blood formation promoting hormone). This hormone causes increased production and synthesis of red blood cells. This causes rise in hemoglobin and haematocrit. COPD individual can have hemoglobin as high as 18 gm%. There is no cause for concern if the peripheral smear and other blood counts are within normal limit. Do get back to me if you need any further assistance, will be glad to assist you. Take care Best Regards Dr Deepak Kishore MBBS, MS, MCH Consultant Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor